Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I have constant shivering and cold hands, sometimes even in bed. What could be the cause please?

I have constant shivering and cold hands, sometimes even in bed and in warm weather. Then when I exercise I rapidly overheat and sweat. It varies in intensity but seems worse through the spring season. It seems my brain is getting the wrong signals about my body temperature . I m 59, I take regular exercise, I m not overweight , a non-smoker and drink little alcohol. My general health is good but i have treatment for raised blood pressure (diovan). I ve had tests for thyroid function that showed no problems. What could be the cause please?
Asked On : Wed, 25 May 2011
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
What are your thyroid levels and when were they taken.
Fatigue is one of the ADRs of Valsartan, which you are experiencing as rapid rise of temperature and instant sweating which is quite expected.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor